Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Smoked ice. Sweating, difficulty breating, sweating hands, purple discoloration on legs

Hi i think i mite be having an ice overdose not sure what the symptons are. ive smoked it a few times bofore an not felt like this.
im very sweaty, finding it hard to breathe right. i feel really light. my hands are really clamy and hard to keep typing as i cannot rally feell them.
also my legs ahve weird purple pattern, i think its the veins sticking out. not sure.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

Overdose on methamphetamine can have all the side effects and reactions that you are mentioning. I am sure you will feel better but it should alert you as to not to do this again. It can be habit forming, and addicting, it can also be to the point where your daily life is affected and your health declines. I hope you see a substance abuse counselor who can help with your condition.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor